Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Albuquerque, NM

May 29, 2015Curry County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 29, 2015, 7:06 PM MDT for Curry County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 7:06 PM MDT (01:06 UTC)
Expired
May 29, 2015, 8:30 PM MDT
In force
84 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 44 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WGUS55 KABQ 300106
FFWABQ
NMC009-300230-
/O.NEW.KABQ.FF.W.0003.150530T0106Z-150530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 830 PM MDT
    
* AT 706 PM MDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF 
  RAIN HAS ALREADY FALLEN. FLASH FLOODING IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CLOVIS...FARWELL...TEXICO...RANCHVALE...CANNON AIR FORCE BASE...
  PLEASANT HILL AND PORTAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3431 10337 3452 10337 3453 10304 3431 10304

$$

GUYER
1 follow-up statement
320 
WGUS75 KABQ 300221
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
821 PM MDT FRI MAY 29 2015

NMC009-300231-
/O.EXP.KABQ.FF.W.0003.000000T0000Z-150530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY-
821 PM MDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY WILL EXPIRE
AT 830 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3431 10337 3452 10337 3453 10304 3431 10304

$$

GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 29, 5:17 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 29, 5:17 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT FRI MAY 29 2015

.AVIATION...
00Z TAF CYCLE
ONCE AGAIN THE MAIN FOCUS FOR AVIATION IMPACTS IS OVER EASTERN NM
WHERE A SVR TSTORM WATCH IS IN EFFECT TIL 04Z. DAMAGING WINDS AND
LARGE HAIL ARE THE MAIN THREATS FROM KCAO SOUTH TO KTCC AND KROW
THIS EVENING. THIS ACTIVITY WILL MOVE SE NEAR 20KTS AND EXIT THE
REGION INTO WEST TX. FARTHER WEST...VIRGA SHOWERS ARE CREATING
ERRATIC/GUSTY OUTFLOW WINDS AND THESE WILL DISSIPATE AFT SUNSET.
THE NEXT PERIOD FOR IMPACTS WILL BEGIN AFT STORMS EXIT THE EAST
AND A FRONTAL BOUNDARY MOVES SW ALL THE WAY THRU THE RIO GRANDE
VALLEY TONIGHT. MORE STORMS...LOCALLY STRONG...WILL FIRE UP AND
BECOME A LARGE AREA OF RAIN WITH MVFR CIGS/VSBY REDUCTION...
PARTICULARLY ALONG THE EAST SLOPES OF THE CENTRAL MT CHAIN. GAP
WINDS WILL PLOW THRU KABQ BTWN 07Z-09Z W/ AWW GUSTS TO 35KTS
POSSIBLE. AFTER SLOW CLEARING OF IMPACT CONDITIONS IN THE EAST
SATURDAY...MORE STORMS WILL FIRE UP IN THE AFTERNOON AROUND THE
HIGH TERRAIN AND OVER EASTERN NM.

GUYER

&&

.PREV DISCUSSION...316 PM MDT FRI MAY 29 2015...
.SYNOPSIS...
THE WARMING AND DRYING TREND CONTINUES TODAY WITH ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS FOCUSING ACROSS NORTHEAST AND EAST
CENTRAL PORTIONS OF THE AREA WHERE A FEW STORMS MAY BECOME SEVERE.
A BACKDOOR COLD FRONT WILL PUSH SOUTHWEST ACROSS THE AREA TONIGHT
INTO SATURDAY RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO
GRANDE AND UPPER TULAROSA VALLEYS. SOME COOLING SATURDAY BEHIND
THE FRONT ACROSS THE EASTERN PLAINS WILL RESULT IN A DOWNTREND IN
THUNDERSTORMS THERE...BUT MOISTURE MOVING IN BEHIND THE FRONT WILL
RESULT IN A ROUND OF LATE DAY THUNDERSTORMS OVER THE CENTRAL AND
WESTERN MOUNTAINS. THE WARMING TREND RESUMES SUNDAY WITH ANOTHER
ROUND OF AFTERNOON AND EVENING THUNDERSTORMS FORECAST. TEMPERATURES
WILL GENERALLY BE ABOVE NORMAL NEXT WEEK AS A RIDGE OF HIGH
PRESSURE SHIFTS OVERHEAD AND DRY AIR MOVES IN BEHIND IT LEADING TO
A SEVERAL DAYS WITH LITTLE TO NO CHANCE FOR THUNDERSTORMS.

&&

.DISCUSSION...
ROUND OF CONVECTION ONGOING ACROSS THE NORTHEAST HIGHLANDS INTO
THE NORTHEAST AND EAST CENTRAL PLAINS. HOWEVER...SURFACE BASED
INSTABILITY IS NOT AS IMPRESSIVE AS YESTERDAY WITH DEWPOINT
TEMPERATURES 5-10 DEGREES LOWER...BUT WITH MUCH IMPROVED
DIRECTIONAL SHEAR SEVERE STORMS ARE IMMINENT. A SEVERE
THUNDERSTORM WATCH WAS JUST ISSUED FOR MUCH OF THE EAST. THE
BACKDOOR FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR INITIATION
THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE NORTHEAST
AND EAST CENTRAL PLAINS. THE 18Z NAM IS SHOWING A WEAK SHORTWAVE
TROUGH MOVING SOUTHEAST ACROSS SOUTHERN COLORADO AND NE NEW MEXICO
OVERNIGHT WITH RENEWED CHANCES FOR STORMS ACROSS THE EASTERN
PLAINS/HIGHLANDS.

THE BACKDOOR FRONT IS STILL FORECAST TO PUSH THROUGH THE CENTRAL
MOUNTAIN CHAIN TONIGHT...RESULTING IN GUSTY EAST CANYON/GAP WINDS
IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. WINDS ARE CURRENTLY
FORECAST JUST BELOW ADVISORY CRITERIA. WESTWARD LOW LAYER MOISTURE
TRANSPORT IN THE FRONTAL LAYER THROUGH SATURDAY WILL RESULT IN A
LATE-DEVELOPING ROUND OF STORMS ALONG THE CENTRAL AND WESTERN
HIGHER TERRAIN WITH MOVEMENT OFF TO THE SOUTH OR SOUTHEAST INTO
THE EVENING HOURS.

A RIDGE OF HIGH PRESSURE WILL SHIFT OVER THE AREA SUNDAY INTO
MONDAY WITH 500MB HEIGHTS REACHING UP TO 588-589DAM...WHICH WILL
BE MORE THAN SUFFICIENT TO BRING-ON A RENEWED WARMING TREND.
SLOW-MOVING DAYTIME HEATING TRIGGERED STORMS ARE FORECAST SUNDAY
AND MONDAY...FOLLOWING NORMAL DIURNAL TRENDS. HIGHS WILL ACTUALLY
BE ABOVE NORMAL MOST AREAS MONDAY THROUGH AT LEAST WEDNESDAY AS
THE RIDGE AXIS SHIFT EAST AND DRY WESTERLIES PUNCH IN...WITH A
BROAD LOW AMPLITUDE TROUGHING PATTERN OVER THE WESTERN CONUS. NEXT
WEEK WILL CERTAINLY FEEL MORE SEASONAL THAN WHAT WE SAW FOR MUCH
OF MAY.

11

&&

.FIRE WEATHER...
DRIER CONDITIONS WITH ISOLATED HIGHER BASED SHOWERS/STORMS WILL
IMPACT WESTERN/CENTRAL AREAS REST OF TODAY INTO THIS EVENING.
GUSTY OUTFLOW WINDS WOULD BE THE MAIN THREAT FROM THIS ACTIVITY.
DRYLINE STORMS OF THE WETTER VARIETY WOULD BE FOUND ACROSS THE
EASTERN PLAINS. THIS ACTIVITY SHOULD GO WELL INTO THE OVERNIGHT
HOURS AND ACTUALLY ENHANCE IN SPATIAL COVERAGE DUE TO A BACK DOOR
COLD FRONTAL PLUNGE. HIGHER DEWPOINTS AND HUMIDITY WILL GET PUSHED
WESTWARD OVERNIGHT DUE TO THE FRONTAL PUSH AND MAKE IT TO THE
CONTINENTAL DIVIDE...PERHAPS A BIT FURTHER.

THE HIGHER MOISTURE WILL SET THE STAGE FOR SOME WETTING RAIN
POSSIBILITIES BETWEEN THE DIVIDE AND CENTRAL MTNS AND ADJACENT HIGH
PLAINS ON SATURDAY. HUMIDITY VALUES WILL BE HIGHER ACROSS
WESTERN/CENTRAL AREAS COMPARED TO TODAYS RESULTS. TEMPS WILL ALSO
COOL AND BE NEAR TO ABOVE NORMAL ALONG AND WEST OF THE DIVIDE AND
BELOW NORMAL TO THE EAST OF THE DIVIDE. THE SURFACE WIND FLOW IS NOT
EXPECTED TO BE TOO STRONG EXCEPT FOR NEAR THE CENTRAL MTN GAPS
DURING THE MORNING HOURS.

THE SUBTROPICAL RIDGE IS STILL DEPICTED TO BUILD OVER THE AREA
SUNDAY THROUGH EARLY NEXT WEEK. MOISTURE TRAPPED WITHIN THE RIDGE
WILL GRADUALLY MIX OUT IN THE FORM OF ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS. THIS ACTIVITY WILL TREND DRIER AS THE DAYS
PROGRESS AND LOOK FOR SMALL FOOTPRINTS OF MARGINALLY WETTING RAIN BY
MONDAY. GUSTY OUTFLOW WINDS WOULD REMAIN A CONCERN. THE ACTIVITY
SHOULD BE MUCH LESS BY TUESDAY. BOTH THE ECMWF/GFS SUPPORT THIS
TREND. ECMWF IS A BIT MORE BULLISH FOR DRYLINE STORMS ACROSS THE
EAST ON TUESDAY HOWEVER.

THE SURFACE WIND GRADIENT SHOULD PICK UP DURING THE EARLIER HALF OF
NEXT WEEK AS THE RIDGE GRADUALLY BREAKS DOWN AND ALLOWS THE WINDS
ALOFT TO STRENGTHEN. ABUNDANT MIXING HEIGHTS SHOULD LEAD TO DEEP
MIXING AND PROVIDE GUSTIER WIND FLOWS...ESPECIALLY TUES/WED. WENT A
LITTLE ABOVE MODEL GUIDANCE FOR THIS PERIOD. DRY SLOTTING WILL ALSO
LOWER SURFACE HUMIDITY VALUES AND PROVIDE SEVERAL HOURS OF SINGLE
DIGITS ACROSS WESTERN/CENTRAL AREAS. LOCALIZED STRONG WIND/LOW
HUMIDITY AND HIGHER HAINES VALUES WILL START TO SHOW UP DURING THIS
PERIOD ALTHOUGH FUEL CONDITIONS ARENT TOO BAD...ESPECIALLY WITH AN
INFLUX OF GREENUP. CONFIDENCE IS MODERATE TO HIGH BASED ON THE
RECENT TRENDS IN THE MODELS BUT THIS WOULD BE A PATTERN CHANGE OF
SORTS.

ANOTHER PACIFIC TROUGH MAY SHARPEN UP TO THE WEST DURING LATE NEXT
WEEK AND COULD PROVIDE ANOTHER ROUND OF SHOWERS/STORMS ACROSS THE
FORECAST AREA. ECMWF MODELS APPEARS TO BE MORE BULLISH FOR THAT
TREND VERSUS THE GFS BUT WILL MONITOR. STORMS COULD INITIALLY START
OUT ON THE DRIER SIDE ACROSS WESTERN/CENTRAL AREAS.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 29, 5:15 AM MDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MDT FRI MAY 29 2015

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
515 AM MDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SAG INTO EASTERN NEW MEXICO WHERE THE DRYLINE
AND A VERY UNSTABLE ATMOSPHERE WILL RESIDE. EXPECT SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON
AND INTO TONIGHT ACROSS EASTERN NEW MEXICO WITH MANY STORMS
TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT WESTWARD INTO
THE WEEKEND THROUGH MONDAY. SOME STORMS MAY TURN STRONG AND
PERHAPS SEVERE BETWEEN THE CONTINENTAL DIVIDE OF WESTERN NEW
MEXICO AND THE HIGH PLAINS JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN SATURDAY THROUGH MONDAY. HAIL...GUSTY DOWNBURST WINDS...AND
HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

In the hours before

Special weather statement, May 29, 1:32 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 29 2015

NMZ528-292015-
FAR NORTHEAST HIGHLANDS-
132 PM MDT FRI MAY 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORA COUNTY...

AT 132 PM MDT...A STRONG THUNDERSTORM WAS NEAR WAGON MOUND...MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 396.

LAT...LON 3612 10443 3578 10460 3578 10470 3593 10488
      3594 10487 3595 10485 3600 10483 3603 10485
      3603 10489 3604 10491 3607 10488 3607 10489
      3614 10484
TIME...MOT...LOC 1932Z 292DEG 19KT 3603 10480

50
Special weather statement, May 29, 4:13 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT FRI MAY 29 2015

NMZ533-534-292300-
GUADALUPE COUNTY-QUAY COUNTY-
413 PM MDT FRI MAY 29 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GUADALUPE AND
WESTERN QUAY COUNTIES...

AT 413 PM MDT...AN AREA OF STRONG THUNDERSTORMS WAS 15 MILES SOUTH OF
NEWKIRK...OR 25 MILES NORTH OF FORT SUMNER...MOVING SOUTHEAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN GUADALUPE
COUNTY AND WESTERN QUAY COUNTY COUNTIES.

LAT...LON 3466 10413 3478 10413 3478 10426 3484 10431
      3499 10414 3493 10392
TIME...MOT...LOC 2213Z 326DEG 15KT 3485 10421

50
Local storm report, May 29, 5:33 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             7 WSW TUCUMCARI         35.13N 103.84W
05/29/2015  M0.88 INCH       QUAY               NM   STORM CHASER

&&

EVENT NUMBER ABQ1502241

GUYER
Local storm report, May 29, 6:00 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             MELROSE                 34.43N 103.63W
05/29/2015  M0.88 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502242

RJOJOLA
Local storm report, May 29, 6:02 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             6 S TAIBAN              34.36N 104.01W
05/29/2015  M1.00 INCH       DE BACA            NM   STORM CHASER

            QUARTER SIZE HAIL ALONG HIGHWAY 294

&&

EVENT NUMBER ABQ1502243

GUYER
Local storm report, May 29, 6:58 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 PM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             CLOVIS                  34.41N 103.20W
05/29/2015  M0.88 INCH       CURRY              NM   PUBLIC

&&

EVENT NUMBER ABQ1502244

RJOJOLA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:00 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt60 min
May 29, 6:29 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt46 min
May 29, 6:37 PM MDTSevere Thunderstorm WarningABQRoosevelt53 min
May 29, 6:53 PM MDTTornado WarningABQRoosevelt24 min
May 29, 7:09 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 29, 7:28 PM MDTSevere Thunderstorm WarningABQRoosevelt36 min
May 29, 11:46 PM MDTSpecial Weather StatementABQChaves29 min
May 30, 12:41 AM MDTSpecial Weather StatementABQChaves49 min
May 30, 12:51 AM MDTAreal Flood AdvisoryABQChaves114 min
May 30, 1:27 AM MDTSpecial Weather StatementABQChaves48 min
May 30, 1:48 AM MDTSpecial Weather StatementABQLincoln42 min
May 30, 4:41 PM MDTSpecial Weather StatementABQMora49 min
May 30, 5:14 PM MDTSpecial Weather StatementABQColfax46 min
May 30, 5:23 PM MDTSpecial Weather StatementABQUnion52 min
May 30, 5:43 PM MDTSevere Thunderstorm WarningABQMora47 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.